# SDR DALA13037683137

- Difficulty date: August 1, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 30,880 hours, 16,282 cycles
- System (JASC): 5240 · Service Doors
- Part: Blanking Plate
- Part number: D5348015800700
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR FWD BLANKING PLATE CORRODED.  REPLACED R2 DOOR FWD BLANKING PLATE.
